MathSciNet Relay Station
MathSciNet bibliographic data
MR1272387 81V45 (81V70)
Lieb, Elliott H.; Solovej, Jan Philip; Yngvason, Jakob Asymptotics of heavy atoms in high magnetic fields. I. Lowest Landau band regions. Comm. Pure Appl. Math. 47 (1994), no. 4, 513–591.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement